Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Definable sets in ordered structures


Authors: Anand Pillay and Charles Steinhorn
Journal: Bull. Amer. Math. Soc. 11 (1984), 159-162
MSC (1980): Primary 03C45
MathSciNet review: 741730
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 03C45

Retrieve articles in all journals with MSC (1980): 03C45


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1984-15249-2
PII: S 0273-0979(1984)15249-2